# SDR SWAA2023050141622

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 70,703 hours, 41,849 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FWD LOWER SLIDING SEAL CRACKED<[01] R&R L/H HORIZONTAL STABILIZER FWD LOWER SLIDING SEAL. IAW AMM 53-31-31
